Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Aug 23, 2013, 2:44 PM MDT for Mesa County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2013, 2:44 PM MDT (20:44 UTC)
- Expired
- Aug 23, 2013, 5:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Mesa County, CO
The radar
The Grand Junction radar (KGJX), 21 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524 WGUS55 KGJT 232044 FFWGJT COC077-232330- /O.NEW.KGJT.FF.W.0009.130823T2044Z-130823T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 244 PM MDT FRI AUG 23 2013 THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL MESA COUNTY IN WEST CENTRAL COLORADO... * UNTIL 530 PM MDT * AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THESE STORMS WILL BE CAPABLE OF GENERATING A LARGE AMOUNT OF RAIN IN A VERY SHORT PERIOD OF TIME OVER THE PINE RIDGE BURN SCAR 10 MILES SOUTHWEST OF DEBEQUE. AMOUNTS UPWARDS OF 0.5 INCHES OF RAINFALL COULD RESULT IN FLASH FLOODING...MUD...ASH AND DEBRIS FLOWS ACROSS AND ADJACENT TO THE BURN AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GRAND JUNCTION. && LAT...LON 3931 10820 3909 10820 3919 10842 3931 10842 $$ NL
2 follow-up statements
757 WGUS75 KGJT 232204 FFSGJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 404 PM MDT FRI AUG 23 2013 COC077-232330- /O.CON.KGJT.FF.W.0009.000000T0000Z-130823T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MESA CO- 404 PM MDT FRI AUG 23 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MESA COUNTY UNTIL 530 PM MDT... AT 403 PM MDT...THUNDERSTORMS HAD MOVED NORTH AND EAST OF THE WARNED AREA. HOWEVER...RUNOFF FROM THE HEAVY RAIN THAT FELL EARLIER WILL CONTINUE TO IMPACT AREAS ALONG AND NORTH ON INTERSTATE 70 IN THE VICINITY OF THE DEBEQUE CANYON AND THE PINE RIDGE BURN SCAR. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...TATE CREEK...LITTLE HORSETHIEF CREEK...LITTLE WASH...PLATEAU CREEK...SPRING CREEK...JERRY CREEK...COTTONWOOD CREEK AND BIG WASH. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION. && LAT...LON 3931 10820 3909 10820 3919 10842 3931 10842 $$ JDC
950 WGUS75 KGJT 232313 FFSGJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 513 PM MDT FRI AUG 23 2013 COC077-232329- /O.CAN.KGJT.FF.W.0009.000000T0000Z-130823T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MESA CO- 513 PM MDT FRI AUG 23 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL MESA COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3931 10820 3909 10820 3919 10842 3931 10842 $$ JDC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 10:58 AM MDT, 3 hours 46 minutes earlier.
Area forecast discussion, Aug 23, 10:58 AM MDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1058 AM MDT FRI AUG 23 2013 .UPDATE... ISSUED AT 1058 AM MDT FRI AUG 23 2013 INSTABILITY GRADIENT ON NOSE OF POTENTIAL VORTICITY LOBE ROTATING AROUND THE BASE OF THE SUB TROP HIGH LEADING TO MORNING THUNDERSTORMS NORTH OF THE 4 CORNERS AREA. THIS INSTABILITY AND FORCING FOR ASCENT FROM THE PV LOBE AND DAYTIME HEATING WILL HELP SPREAD INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS NORTHWARD ACROSS THE CWA THROUGH THE AFTERNOON. ADJUSTED POPS FOR CURRENT TRENDS WITH THE SOUTHERN AND CENTRAL COLORADO MOUNTAINS FAVORED FOR AFTERNOON STORMS. NORTHWEST CWA WILL ALSO BE ON THE FRINGE OF THE BETTER FORCING TO THE WEST. BETTER SHEAR AND STORM MOTION WILL ALLOW MANY STORMS TO SURVIVE AND MOVE OVER THE VALLEYS. PWAT STILL RUNNING ABOVE NORMAL SO THE THREAT OF HEAVY DOWNPOURS STILL THERE BUT FLOODING POTENTIAL SHOULD REMAIN LOCALIZED DUE TO STORM THE FASTER STORM MOTIONS TODAY. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 302 AM MDT FRI AUG 23 2013 TWO RELATIVELY WEAK DISTURBANCES ARE MOVING OVER THE CWA THIS MORNING...ONE OVER MOFFAT COUNTY STRETCHING BACK INTO RIO BLANCO AND THE EXTREME WEST END OF GARFIELD COUNTY AND THE OTHER OVER THE CENTRAL SAN JUAN MOUNTAINS. BUMPED UP POPS TO ACCOUNT FOR THIS OVERNIGHT CONVECTION. NOT MUCH CHANGE TODAY THAN SEEN PREVIOUS DAYS. FORECAST PWATS CONTINUE TO REMAIN AROUND AN INCH SO PLENTY OF MOISTURE REMAINS IN THE ATMOSPHERE. LOTS OF BKN SKIES ACROSS THE CWA EARLY THIS MORNING WILL BREAK UP SHORTLY AFTER SUNRISE SO AMPLE HEATING IS ALSO EXPECTED. SOME SHEAR DOES EXIST BETWEEN 700 TO 500MB ALBEIT ON THE LOW SIDE SO STORMS THAT DO FIRE SHOULD PERSIST A LITTLE LONGER THAN SEEN RECENTLY. EXPECT CONVECTION TO START AROUND NOON WITH STORMS FORMING AS SOON AS 1PM. SOME OF THE STORMS WILL DRIFT INTO THE VALLEYS BY MID-AFTERNOON ONWARDS. EXPECT GOOD COVERAGE OF CONVECTION TO CONTINUE THROUGH THIS EVENING WITH AMPLE MOISTURE REMAINING IN PLACE OVER THE AREA. ACTIVITY WILL WIND DOWN BY MIDNIGHT...HOWEVER EMBEDDED DISTURBANCES WILL ALLOW SOME STORMS/SHOWERS THROUGH THE NIGHT. THE DEEPEST MOISTURE WILL REMAIN ALONG OUR WESTERN EDGE SO EXPECT EASTERN UTAH MAY BE THE FAVORED AREA OVERNIGHT. ON SAT THE UPPER JET ENERGY BECOMES A LITTLE MORE PRONOUNCED BETWEEN THE SOUTHERN PLAINS HIGH AND TROUGHINESS OFF THE WEST COAST. A WEAK MAXIMA WILL BRUSH OUR NORTHWEST CORNER LATE IN THE DAY. THIS COULD PROVIDE SOME WEAK UPPER SUPPORT ENHANCING CONVECTION AND MAY ALLOW FOR SOME STRONGER STORMS. PRECIPITABLE WATER VALUES REMAIN NEAR AN INCH WITH THE DEEPEST MOISTURE ALONG OUR WESTERN EDGE. THEREFORE EXPECT SCATTERED TO NUMEROUS STORMS ACROSS THE AREA BY THE AFTERNOON. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY) ISSUED AT 302 AM MDT FRI AUG 23 2013 BY SAT EVENING...MODELS SHOW A TROPICAL DISTURBANCE MOVING NORTHWARD ALONG THE WEST COAST OF THE BAJA PENINSULA THAT WILL BEGIN TO PUMP ADDITIONAL MOISTURE INTO NORTHWEST MEXICO AND AZ. THIS MOISTURE WILL REACH OUR SOUTHERN CWA SUN MORNING...THEN CONTINUE TO SPREAD NORTH THROUGH THE DAY. AGAIN THE DEEPEST MOISTURE FOR US WILL REMAIN ALONG OUR WESTERN HALF...WITH THE PLUME CENTERED ON CENTRAL UT. PRECIPITABLE WATER VALUES WILL REACH AROUND AN INCH AND A THIRD INCHES OVER SOUTHEAST UT BY THE AFTERNOON...WITH 1-1.25 INCH OVER FAR WESTERN CO AND NORTHEAST UT. EXPECT SUNDAY TO BE A CONVECTIVELY ACTIVE DAY...ESPECIALLY OVER EASTERN UT...WITH ACTIVITY INCREASING DURING THE AFTERNOON. BY SUNDAY THE SOILS IN MANY LOCATIONS WILL BE SATURATED FROM PREVIOUS DAYS' RAINS SO HEAVY RAIN WILL BE A CONCERN. THE MODELS HAVE SHOWN GOOD CONSISTENCY IN THIS SCENARIO WITH THE DEEPEST SURGE STILL TO COME. REMAINDER OF LONG-TERM LOOKS TO BE QUITE WET WITH SOME UNCERTAINTY IN FORECAST. AS DESCRIBED ABOVE...THE PLUME OF GREATEST MOISTURE IS PROGGED TO BE OVER CENTRAL UT. HOWEVER...THE EC PLACES THE HIGH PRESSURE OVER THE PLAINS JUST A LITTLE FURTHER EAST WHICH MAY ALLOW MORE MOISTURE TO FALL IN OUR CWA. FOR THE REMAINDER OF THE WEEK...THE GFS PLACES MORE PRECIP IN OUR CWA WHILE EC WANTS TO PUSH IT INTO UT. A BROAD BRUSH OF POPS OVER HIGHEST TERRAIN...FAVORING EASTERN UTAH AND AREAS SOUTH LOOKS REASONABLE WITH SOME LOW POPS IN THE VALLEYS. AN IMPORTANT NOTE...MODELS ARE HINTING AT ANOTHER TROPICAL DISTURBANCE FORMING NEAR BAJA COAST THURSDAY WITH LATER GUIDANCE SUGGESTING THIS MOISTURE WILL ALSO ADVECT NORTHWARD. NEXT WEEK WILL BE INTERESTING TO SAY THE LEAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1058 AM MDT FRI AUG 23 2013 INCREASING CLOUDINESS THIS AFTERNOON IS EXPECTED AS SHOWERS AND THUNDERSTORMS SPREAD AND MOVE NORTHWARD OVER EASTERN UTAH AND WESTERN COLORADO. THE THREAT OF A THUNDERSTORM IN THE VICINITY OF THE TERMINAL FORECAST SITES IS FAIRLY HIGH THIS AFTERNOON. THE KEGE AND KASE TERMINALS HAVE THE HIGH PROBABILITY OF SEEING SOME IMPACTS FROM THE STORMS IN THE FORM OF GUSTY OUTFLOW WINDS AND REDUCED FLIGHT CRITERIA FROM PASSING SHOWERS. AREAS OF MOUNTAIN OBSCURATION CAN ALSO BE EXPECTED THROUGH THE SUNSET. ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE ACROSS THE REGION OVERNIGHT...INCREASING IN COVERAGE ONCE AGAIN SATURDAY AFTERNOON. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...NONE. UT...NONE. && UPDATE...15 SHORT TERM...TGR/EH LONG TERM...EH/TGR AVIATION...15
Hazardous weather outlook, Aug 23, 6:00 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 600 AM MDT FRI AUG 23 2013 COZ001>014-017>023-UTZ022>025-027>029-241200- LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS- UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS- EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT- LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES- 600 AM MDT FRI AUG 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS AND SHOWERS ARE EXPECTED TODAY...MAINLY AFTER 1PM. GUSTY WINDS UP TO 40 MPH...SMALL HAIL AND SOME HEAVY DOWNPOURS ARE POSSIBLE UNDER THE STRONGER CELLS. STORMS WILL FORM OVER THE HIGHER TERRAIN BEFORE DRIFTING INTO VALLEYS LATER IN THE DAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND STORMS WILL CONTINUE EACH DAY THROUGH THURSDAY. A TROPICAL DISTURBANCE IS EXPECTED TO BRING PLENTY OF MOISTURE TO EASTERN UTAH AND EXTREME WESTERN COLORADO SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 23, 2:05 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 205 PM MDT FRI AUG 23 2013 COZ003-006-017-232030- GRAND VALLEY CO-ROAN AND TAVAPUTS PLATEAUS CO-UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO- 205 PM MDT FRI AUG 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MESA COUNTY UNTIL 230 PM MDT... AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF GRAND JUNCTION...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... GRAND JUNCTION AND CLIFTON AROUND 215 PM MDT. FRUITVALE AROUND 220 PM MDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3928 10865 3923 10837 3892 10850 3896 10872 JM
Special weather statement, Aug 23, 2:11 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 211 PM MDT FRI AUG 23 2013 COZ001-232045- LOWER YAMPA RIVER BASIN CO- 211 PM MDT FRI AUG 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RIO BLANCO COUNTY UNTIL 245 PM MDT... AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF RANGELY...OR 49 MILES SOUTHEAST OF NAPLES...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... RANGELY AROUND 225 PM MDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4020 10879 4012 10854 3991 10873 3996 10890 JM
Special weather statement, Aug 23, 2:22 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 222 PM MDT FRI AUG 23 2013 COZ003-006-007-009-011-017-232100- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN CO-DEBEQUE TO SILT CORRIDOR CO-GRAND AND BATTLEMENT MESAS CO-GRAND VALLEY CO-ROAN AND TAVAPUTS PLATEAUS CO-UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO- 222 PM MDT FRI AUG 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARFIELD...EASTERN MESA AND WESTERN DELTA COUNTIES UNTIL 300 PM MDT... AT 216 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF FRUITA THROUGH GRAND JUNCTION TO 8 MILES SOUTH OF PALISADE...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH HAVE OCCURRED AND ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... PALISADE AROUND 230 PM MDT. SKYWAY AND CAMEO AROUND 240 PM MDT. MESA AROUND 255 PM MDT. MOLINA AROUND 300 PM MDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3942 10814 3892 10787 3873 10846 3923 10873 JM
Local storm report, Aug 23, 2:32 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
232 PM MDT FRI AUG 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL GRAND JUNCTION 39.09N 108.55W
08/23/2013 E0.25 INCH MESA CO TRAINED SPOTTER
HEAVY RAIN WAS ALSO REPORTED WITH WATER RUNNING OVER
THE ROADWAY.
&&
EVENT NUMBER GJT1301393
15Local storm report, Aug 23, 2:42 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
242 PM MDT FRI AUG 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN GRAND JUNCTION 39.09N 108.55W
08/23/2013 M0.58 INCH MESA CO TRAINED SPOTTER
0.58 INCHES IN 20 MINUTES
&&
EVENT NUMBER GJT1301394
BKLocal storm report, Aug 23, 2:44 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
244 PM MDT FRI AUG 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TSTM WND DMG 2 ESE REDLANDS 39.08N 108.62W
08/23/2013 MESA CO LAW ENFORCEMENT
POWER POLE BROKEN
&&
EVENT NUMBER GJT1301395
JDCThe office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 1:53 PM MDT | Special Weather Statement | GJT | Mesa | 22 min |
| Aug 23, 2:05 PM MDT | Special Weather Statement | GJT | Mesa | 25 min |
| Aug 23, 2:11 PM MDT | Special Weather Statement | GJT | Rio Blanco | 34 min |
| Aug 23, 2:18 PM MDT | Severe Thunderstorm Warning | GJT | Moffat, Rio Blanco | 42 min |
| Aug 23, 2:22 PM MDT | Special Weather Statement | GJT | Mesa | 38 min |
| Aug 23, 2:25 PM MDT | Areal Flood Advisory | GJT | Mesa | 3 hr |
| Aug 23, 2:57 PM MDT | Special Weather Statement | GJT | Garfield | 33 min |
| Aug 23, 2:59 PM MDT | Special Weather Statement | GJT | Moffat | 31 min |
| Aug 23, 3:13 PM MDT | Special Weather Statement | GJT | Routt | 32 min |
| Aug 23, 3:35 PM MDT | Flood Watch | GJT | Archuleta, Delta, Dolores, Garfield, Gunnison, Hinsdale and 9 more | 3 days |
| Aug 23, 3:37 PM MDT | Severe Thunderstorm Warning | GJT | Garfield | 38 min |
| Aug 23, 3:52 PM MDT | Flash Flood Warning | GJT | Garfield, Rio Blanco | 3 hr |
| Aug 23, 4:15 PM MDT | Areal Flood Advisory | GJT | Garfield | 3 hr |
| Aug 23, 4:28 PM MDT | Flash Flood Warning | GJT | Garfield | 3 hr |
| Aug 23, 4:50 PM MDT | Special Weather Statement | GJT | Routt | 40 min |
Nearby
Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.